Translator Disclaimer
February 2013 Generalized wave operators for a system of semilinear wave equations in three space dimensions
Hideo KUBO, Kôji KUBOTA
Hokkaido Math. J. 42(1): 81-111 (February 2013). DOI: 10.14492/hokmj/1362406640

Abstract

This paper is concerned with the final value problem for a system of semilinear wave equations. The main issue is to solve the problem when the nonlinearity is of a long-range type. By assuming that the solution is spherically symmetric, we shall show global solvability of the final value problem around a suitable final state, and hence, the generalized wave operator and long range-scattering operator can be constructed.

Citation

Download Citation

Hideo KUBO. Kôji KUBOTA. "Generalized wave operators for a system of semilinear wave equations in three space dimensions." Hokkaido Math. J. 42 (1) 81 - 111, February 2013. https://doi.org/10.14492/hokmj/1362406640

Information

Published: February 2013
First available in Project Euclid: 4 March 2013

zbMATH: 1272.35140
MathSciNet: MR3076300
Digital Object Identifier: 10.14492/hokmj/1362406640

Subjects:
Primary: 35B40, 35L70

Rights: Copyright © 2013 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.42 • No. 1 • February 2013
Back to Top